Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 57, No. 4 (October, 2005)
B. Audoubert, T. C. Nguyen and M. Oka On Alexander polynomials of torus curves 935−957
T. Masuda An analogue of Connes-Haagerup approach for classification of subfactors of type III1 959−1001
Y. Fukuma A generalization of the Δ-genus of quasi-polarized varieties 1003−1044
H. Tahara Uniqueness of the solution of nonlinear totally characteristic partial differential equations 1045−1065
Y. Okabe and M. Matsuura On non-linear filtering problems for discrete time stochastic processes 1067−1076
P. Dowbor A construction of non-regulary orbicular modules for Galois coverings 1077−1127
X. T. Duong and L. Yan Weighted inequalities for holomorphic functional calculi of operators with heat kernel bounds 1129−1152
S. Kaji On the nilpotency of rational H-spaces 1153−1165
S. Kanemitsu, Y. Tanigawa and M. Yoshimoto Convolution of Riemann zeta-values 1167−1177
N. Konno A new type of limit theorems for the one-dimensional quantum random walk 1179−1195
N. Kurokawa and M. Wakayama Regularizations and finite ladders in multiple trigonometry 1197−1216
T. Yorioka Combinatorial principles on ω1, cardinal invariants of the meager ideal and destructible gaps 1217−1228
K. Ikeda A remark on stability of saturated generic graphs 1229−1234

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.